Cart (Loading....) | Create Account
Close category search window

Improved binary codes and sequence families from Z4-linear codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shanbhag, A.G. ; Commun. Sci. Inst., Univ. of Southern California, Los Angeles, CA, USA ; Kumar, P.V. ; Hellesath, T.

A bound on exponential sums over Galois rings is used to construct a nested chain of Z4-linear binary codes and binary sequences. When compared with the chain of Delsarte-Goethals'(1975) codes, the codes in the new chain offer a larger minimum distance for the same code size. The binary sequence families constructed also make use of Nechaev's (1991) construction of a cyclic version of the Kerdock code. For a given value of maximum correlation, the binary sequences are shown to have a family size considerably larger than the best sequence families known

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 5 )

Date of Publication:

Sep 1996

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.